# SDR SWAA2024121057079

- Difficulty date: November 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE BRACKET LOCATED DEFLECTION CONTROL RIB AREA ORSS 274 AT LT WING 2024-685535<[01] REPLACED BRACKET LOCATED ON TRAILING EDGE DEFLECTION CONTROL RIB AREA ORSS 274 AT LT WING IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0.;[02] REPLACED BRACKET LOCATED ON TRAILING EDGE DEFLECTION CONTROL RIB AREA ORSS 274 AT LT WING IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0.
